# SDR SWAA2021070679640

- Difficulty date: June 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT ; 2021-257765 / [01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 REV E .MATERIAL USED : 2024T3/0.080 PO# 2021-147804 .; [02] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 453A2610 REV E .MATERIAL USED : 2024T3/0.080 PO# 2021-147804 .
